Management Of TB Glandular Disease?

Illustration of Management Of TB Glandular Disease?
Illustration: Management Of TB Glandular Disease? erj.ersjournals.com

Good night ,,!? I am 29 years old, I have glandular TB, in my left neck there were 3 lumps, but 3 weeks ago 1 lump was taken by a poly surgeon, the lab results said the TB gland doctor, so there was no need to lift all, finally I was consuled to pulmonary poly, after checking pulmonary poly, my lungs were clean, to help heal the lumps, I was advised to consume rifampicin for 9 months, but the bumps 2 turned red like ulcers, after checking up, pulmonary poly My consul went to the surgical poly to be removed, he said whatever infection (medical language), after I went to the poly surgery with my complaint, but said poly surgery is okay, it’s already removed, the lab results are already there, can be helped with rifampicin, … then what should I do ?? and after every consumption of rifampicin my head and teeth hurt .. !! thank you

1 Answer:

Good morning, thanks for the question


In the case of glandular TB or called lymphadenitis TB the main symptom is a lump in the neck amounting to more than one fruit, the size of a marble, palpated close together, and can be painful. Generally, the gland can also enlarge to form a type of boil. Other common complaints are weakness, fever, cough, and weight loss.


The diagnosis of TB lymphadenitis is confirmed by biopsy examination of the lymph node tissue involved. If you get a typical picture for tuberculosis, treatment starts immediately using a TB drug regimen for 9-12 months. Chest x-ray examination can help to find out whether there is involvement in the lung organs.
If it is clear from the biopsy results that the cause is a TB infection then routine treatment is started with rifampicin and other drugs. With routine treatment until it's complete, the infection will be treated so that the lump in the neck will shrink.


Related to the symptoms of taking TB drugs, most of them can have side effects ranging from mild to severe, which causes TB treatment to be stopped first. Minor side effects such as nausea, joint pain, drowsiness, headaches, tingling, and reddish urine are often experienced by patients. But this does not necessarily result in treatment that must be stopped. Continue to take medication or take medication at night before going to bed. If the complaint is very severe, you should consult again with your doctor for an examination.


That's all, hope you can help.
Wassalam.

: by

Related Question

How To Deal With Cavities?

How To Deal With Cavities?

(11 months ago)

excuse me I’m 17 years old. first graham teeth above me between the first and second broken. well soon after that I felt extreme pain and I pulled the second graham tooth. lo... Read more

Baby Hiccup?

Baby Hiccup?

(1 year ago)

I was pregnant at 37weeks just now a baby in a hiccup stomach felt pretty new just today once the duration is long enough is it reasonable? Thank you... Read more

Back Pain When I Wake Up, Coughing, Nasal Congestion And Body Weakness?

Back Pain When I Wake Up, Coughing, Nasal Congestion And Body Weakness?

(1 year ago)

I woke up Saturday, my back left back ached until it was a little tight. Because yesterday it was raining. I also don’t have a sore throat, it’s just an occasional ston... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *